Volume 3 (1999)

Download this article
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Seiberg–Witten invariants and pseudo-holomorphic subvarieties for self-dual, harmonic 2–forms

Clifford Henry Taubes

Geometry & Topology 3 (1999) 167–210

DOI: 10.2140/gt.1999.3.167

Forward citations
D Auroux, S K Donaldson, L Katzarkov, Singular Lefschetz pencils, Geometry & Topology 9 (2005) 1043
M Hutchings, Reidemeister torsion in generalized Morse theory, Forum Mathematicum 14 (2002) 209
J Latschev, Closed forms transverse to singular foliations, manuscripta mathematica 121 (2006) 293
T Perutz, Lagrangian matching invariants for fibred four-manifolds: II, Geometry & Topology 12 (2008) 1461
C H Taubes, The structure of pseudo-holomorphic subvarieties for a degenerate almost complex structure and symplectic form on S¹ × B³, Geometry & Topology 2 (1999) 221
C H Taubes, A compendium of pseudoholomorphic beasts in R×(S¹×S²), Geometry & Topology 6 (2002) 657